# SDR AALA20160906009

- Difficulty date: September 6, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 62,715 hours, 7,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED PC 2735.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06.
